# SDR MASA200800127

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 13,897 hours, 13,191 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pbe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7242 IAD-PHL - CAPTAIN'S PBE MISSING INSPECTION STICKER.  MX INSPECTED THE PBE AND INSTALLED A NEW STICKER.
